# SDR DHL2006763502

- Difficulty date: January 9, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 031777 - CRACK IN L-1 DOOR UPPER HINGE CUTOUT IN FUSELAGE SKIN .300" LENGTH , FWD LOWER CORNER, CONFIRMED 10X VISUAL BS 303.7.  CUT OUT CRACKED SECTION, FABRICATED AND INSTALLED DOUBLER REPAIR 16.5" X 5.4" FROM 301-1/2 HARD .063" AND 6.5" X 6.5" FROM 2024-T3 .080" IAW SB 727-53A0198-1 REV 2
